Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Free product von Neumann algebras of type $\textrm {III}$


Author: Lance Barnett
Journal: Proc. Amer. Math. Soc. 123 (1995), 543-553
MSC: Primary 46L10; Secondary 46L35
DOI: https://doi.org/10.1090/S0002-9939-1995-1224611-7
MathSciNet review: 1224611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will show that most free products of von Neumann algebras with respect to nontracial states produce type ${\text {III}_\lambda }$ factors $(\lambda \ne 0)$. In addition, for all such $\lambda$, examples can be obtained with the component algebras being finite dimensional. Finally, conditions will be given to ensure that these free products will be full factors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46L35

Retrieve articles in all journals with MSC: 46L10, 46L35


Additional Information

Article copyright: © Copyright 1995 American Mathematical Society